# SDR AALA2019112109039

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY LIGHT POWER SUPPLY 10WL WOULD NOT OPERATE WITH LOSS OF POWER IN ARMED POSITION. MAINTENANCE REPLACED EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-38.
